# SDR DHL2000804002

- Difficulty date: March 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Part number: 45208004194
- Part serial: 271327
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 INS FAILED ACCURACY CHECK 10 MIN AFTER TAKEOFF.  NR 2 INS FAILED LIGHT ILLUMINATED 15 MIN AFTER TAKEOFF.  REMOVED AND REPLACED NR 1 AND NR 2 INU PER MM 34-44-00..
